journal6 ›› 2005, Vol. 26 ›› Issue (2): 39-42.

• Doctoral Forum • Previous Articles     Next Articles

Ruin Probability in a Double-Type-Insurance Risk Model with Markov-Modulated Premium Rate


  1. (Department of Mathematics,Yunnan University,Kunming 650091,Yunnan China)
  • Online:2005-04-15 Published:2012-09-22

Abstract: A double-type-insurance risk model with Markov-modulated premium rate is introduced.Under the condition of double-type-insurance,a integral equation for the conditional ruin probability is obtained.Furthermore,a recursive inequality for the ruin probability with the stationary initial distribution and the upper bound for the ruin probability with no initial reserve are given.

Key words: Markov-modulated, ruin probability, double-type-insurance

WeChat e-book chaoxing Mobile QQ